In relation to my possible macula problem - my doctor asked me whether I could recall an illness of any sort prior to the onset of my symptoms and I couldn't. But after I left I remembered that I was going to south-east asia and had a bunch of shots, including hep a, yellow fever and thyhoid.
My first "spot" appeared a few weeks after that and I have experienced new ones several times a year in the subsequent years. Have you heard of any eye conditions - i think the doctor mentioned white dots or spots, though she could see no evidence of them - being triggered by vaccinations?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.